Analytische Fortsetzung durch ein Limitierungsverfahren.

Jörg M. Wills

Mathematische Zeitschrift (1968/69)

  • Volume: 108, page 381-387
  • ISSN: 0025-5874; 1432-1823

How to cite


Wills, Jörg M.. "Analytische Fortsetzung durch ein Limitierungsverfahren.." Mathematische Zeitschrift 108 (1968/69): 381-387. <>.

author = {Wills, Jörg M.},
journal = {Mathematische Zeitschrift},
keywords = {complex functions},
pages = {381-387},
title = {Analytische Fortsetzung durch ein Limitierungsverfahren.},
url = {},
volume = {108},
year = {1968/69},

AU - Wills, Jörg M.
TI - Analytische Fortsetzung durch ein Limitierungsverfahren.
JO - Mathematische Zeitschrift
PY - 1968/69
VL - 108
SP - 381
EP - 387
KW - complex functions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.